Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
160 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Itching in face. Suspecting scabies. Contagious?

Hi, I think I may have scabies , I am itchy all over my body, in particular on my face, e.g my nose , eye brows and eye lids. I picked up Lycream from the pharmacy and did my first application last night, I am still really itchy today, is that normal and is the scabies contagious to any of my family members at this stage?
Mon, 1 Apr 2013
Report Abuse
Dermatologist 's  Response
Hi, it seems that you are not having scabies, but you may have either allergic dermatitis or seborrheic dermatitis. Take steroid in tappering dose for 3 to 4 weeks. , antihistaminic till relief of itching. Apply mild steroid cream or tacrolimus oint 0.03 percent. Avoid soap bath. Avoid pruritus inducing diet fish, prawns, peas,fermented food... etc . I hope you may be benefitted. Relapse may occur. Thats why you should consult dermatologist... Ok
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Dermatitis


Itching in face. Suspecting scabies. Contagious?

Hi, it seems that you are not having scabies, but you may have either allergic dermatitis or seborrheic dermatitis. Take steroid in tappering dose for 3 to 4 weeks. , antihistaminic till relief of itching. Apply mild steroid cream or tacrolimus oint 0.03 percent. Avoid soap bath. Avoid pruritus inducing diet fish, prawns, peas,fermented food... etc . I hope you may be benefitted. Relapse may occur. Thats why you should consult dermatologist... Ok